# SDR UIEA200700356

- Difficulty date: August 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 90,961 hours, 19,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 VARIABLE CAMBER FLAP OUTER SKIN HAS LOWER EDGE RIVETS LOOSE AND UPPER EDGE FASTENER HEADS BROKEN.  REMOVED LT WING NR 7 L/E FLAP TO FACILITATE ACCESS FOR SHEET METAL REPAIR.  REPLACED RIVETS AND FASTENERS AS NECESSARY AS PER SRM 51-30-02.  REINSTALLED FLAP IAW MM 27-81-02.
